# SDR 97FDEA00062

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516341
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0509 014 DAMAGED FRAME AT BS 1010 BETWEEN STR 27 AND 26 RT.   *S/D*  REMOVED DAMAGED, FABRICATED REPAIR PARTS AND INSTALLED IAW FED-EX SRM 51-40-3 AT BS 1010 BETWEEN STR 27 AND 26 RT.
